Posted By hfhs.md.rcs on April 20, 1999 at 17:20:48
You do not indicate why Provera was prescribed? The medication is often given to women who do not ovulate on their own and Provera interrupts the estrogen-stimulation of the endometrium to cause menstrual bleeding. This bleeding can be very small in amount or it can be heavy.
I assume the bleeding and the spotting on the 10th day of Provera are linked in time. An isolated episode of bleeding following intercourse can be from local irritation.
If you are concerned that you are pregnant, home pregnancy tests and tests offered through physician offices, health department clinics, or family planning clinics will address the issue.
Provera has theoretic risks in pregnancy and some old literature linked it to poor outcomes. There is no solid evidence that the drug is harmful.
Keywords: Provera, bleeding, pregnancy
This information is provided for education purposes and is not a medical consultation. If you have specific questions, please speak with your physician.
Posted By yolanda brown on April 21, 1999 at 08:13:36
sorry for so many questions but, just trying to clarify..
now it has been 10 months since i got off of depo and i had been having a period but it would only last for one day or two max...i went to my ob for assistance
and this is also why he prescribe provera...
is it possible that ovulation could have been present and i was just not sure
however i am very fatigue i have dry mouth and i can feel me getting weaker
what would this possible from ...also i am cold all the time..
feel somewhat flu like...i whst to be pregnant it not that i not trying
but could i be causing myself to think and feel all of this..
thnks just hoping
Re: provera hfhs.md.rcs 4/27/1999